Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feeling depressed and anxious despite taking adderall. Sleeplessness. How can I feel normal again?

Hi I'm a 25 year old female who takes adderal Xr, why its it that when I take it I feel fine, happy, able to work better but in less then 4hrs I begin to feel depressed, and extremely anxious until I take another one? I just began the meds a week ago. After a few hrs taking the second dose the same thing happens and I start thinking too much and become very negative. I also have trouble sleeping now due to my thoughts keeping me awake at night. I've had that problem during the day until I started the meds but now I only feel normal when i take them, once they start wearing off its the worst feeling possible. Why?
Asked On : Fri, 29 Mar 2013
Answers:  3 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
From the description that you have given it appears that you are having withdrawal effects of adderal. Normally adderal has an action for only a few hours after which the effect seizes. It stops to show its beneficial effect. But normally it doesnt show any side-effects. But some may have them as the efffect is wearing off. If you are facing the trouble you should contact your psychiatrist and get your meds replaced by methylphenidate or bupropion. You may do well with these medications.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dec 2015
Time and again it has been proven without doubt that mental illnesses cannot be cured with medication alone.
You need life style change. Understand life situations, learn to adjust with them, being calm and full of joy etc.
Need to understand anxiety causing agents, treat them with care.
Meditation, yoga, psychotherapies can change you immensely.
Meditation and yoga helps you in streamlining thoughts and metabolism
Psychotherapy streamlines your lifestyle if properly practiced.
Consult a qualified psychologist soon.
Wishing you a speedy recovery
Answered: Fri, 3 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

That is because you are developing Physical and Psychological dependence.
You need urgent Psychiatric assessment and assistance...
There is possibly a basic underlying disorder also, that needs intervention...
Confide with your family / go and see a doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor